# SDR UIEA2013082700461

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 61,890 hours, 11,169 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NOSE COWL LIP, 6:00 OC POSITION 1 EA DENT FOUND, NR 1 ENG NOSE COWL LIP 6:00, OC POSITION REPAIRED IAW SRM 54-15-01, FIG 201, REPAIR 1.
